# SDR SIMA20160307001

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 31,019 hours, 26,730 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGG EXTINGUISHER BUTTON ILLUMINATED.  BUTTON PRESSED THEN BAGG SMOKE WARNING & BAGG EXTINGUISHER INOPERATIVE EICAS.  PERFORMED GVI OF BAGGAGE AREA FOR POSSIBLE DEFECTS, NO DEFECTS NOTED.  REF ITEM 2 OF THIS LOG PAGE FOR DISCREPANCY OF BAGGAGE COMPARTMENT FIRE EXTINGUISHER SYS, NO VISIBLE SIGNS OF SMOKE OR FIRE.
